| Model Number |
1012536-100 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left common illiac with heavy calcification.Pre-dilatation was performed with a non-abbott balloon.An 8.0 x 100 mm absolute pro self expanding stent system (sess) was advanced to the target lesion without resistance.During deployment, the stent jumped distally to part of the aorta.The stent was able to be implanted at the lesion and partially in healthy tissue (aorta).There was no issue with deployment.There was no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.It is possible that as the stent was being deployed interaction with the heavy calcification anatomy contributed to the reported malposition of device (stent jumped distally to part of the aorta) however, this could not be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.Na.